# SDR SWAA2021110129978

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK; STA 259.5 TO 270; WL 207; FLOOR SUPPORT STRUCTURE HAS MULTIPLE AREAS OF CORROSION; MARKED. ; / [01] REMOVED CORROSION FROM FLOOR STRUCTURE IAW SRM 51-10-02-0G-0. VERIFIED WITH 10X MAGNIFICATION.; [02] VERIFIED LIMITS FOR CENTER SUPPORT CHANNEL; ORIGINAL THICKNESS .040' LOSS .006' REMAINING .034' OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIGURE 105 DETAIL C.; [03] VERIFIED LIMITS FOR LATERAL FLOOR BEAM AT STA 270; ORIGINAL THICKNESS .050' LOSS .010' REMAINING .040' OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIGURE 105 DETAIL C.  TOOL# AAR-32351 CAL DUE 01/12/22; [04] VERIFIED STEPS 1 THRU 3; [05] REPAIR ACCOMPLISHED ON W/O TTG8Q006Z8ZD AND TTG8Q006ZAA9 IAW EA 21-153-03144-WIP1 AND EA 21-153-03144-WIP2.
